# SDR ASOA05894

- Difficulty date: October 23, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3198055
- Condition: Disconnected
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE PASSENGER DOOR BOTTOM STEP TIE ROD WAS FOUND DISCONNECTED FROM THE PASSENGER DOOR BOTTOM STEP.  MAINT REMOVED AND REPLACED THE PASSENGER DOOR BOTTOM STEP.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
